# SDR AALA201708159007

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 45,418 hours, 29,541 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Condition: Erratic
- Location: Fuel System
- Part time: 47,449 hours, 20,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTER FUEL TRANSFER VALVES NOT WORKING. ON TAKEOFF OUTER TANKS WERE EMPTY. 18.8 ON LANDING, OUTER TANKS HAD 1520 (LT), 1540 (RT). ACCOMPLISHED FUNCTIONAL BITE TEST OF INTERCELL TRANSFER VALVES IAW AMM, NO FAULTS NOTED. COULD NOT DUPLICATE FAULT ON GROUND.
